MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR
Model Number AED PLUS
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Death (1802)
Date of Event 10/16/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed to discharge.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
The ecg data from the event was returned and evaluated.Evaluation found that only one analysis event was performed.During the entire 9 second analysis segment, the patient was presenting asystole which is not a shockable rhythm.The analysis results returned was no shock advised.Based on our review of the data we have concluded that the analysis program results were correct for the specific analysis in question and that there was no indication of a malfunction with the device analysis of reports of this type has not identified an increase in trend.

Brand Name
AED PLUS
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9247637
Report Number1220908-2019-03454
Device Sequence Number19765841
Product Code MKJ
UDI-Device Identifier00847946002183
UDI-Public00847946002183
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K011541/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberAED PLUS
Device Catalogue NumberAED PLUS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;